Alert archive / Kansas / Red Flag Warnings in 2013
Red Flag Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this red flag warning at Nov 16, 2013, 3:07 PM CST for 14 counties in Kansas. It took effect at Nov 17, 2013, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2013, 3:07 PM CST (21:07 UTC)
- In effect from
- Nov 17, 2013, 10:00 AM CST
- Expired
- Nov 17, 2013, 5:27 PM CST
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Butler County, KS, Chase County, KS, Ellsworth County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 79 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535 WWUS83 KICT 162107 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 307 PM CST SAT NOV 16 2013 KSZ032-033-047>051-067-082-171215- /O.UPG.KICT.FW.A.0002.131117T1800Z-131118T0000Z/ /O.NEW.KICT.FW.W.0004.131117T1600Z-131118T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- KINGMAN- 307 PM CST SAT NOV 16 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033... 047...048...049...050...051...067 AND 082... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST OVER CENTRAL KANSAS. * TIMING...OF EXTREME GRASSLAND FIRE DANGER LEVELS ARE EXPECTED TO OCCUR SUNDAY FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS...WILL BE OUT OF THE NORTHWEST AT 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...WILL RANGE FROM 16 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KSZ052-068-171215- /O.NEW.KICT.FW.W.0004.131117T1600Z-131118T0000Z/ MARION-HARVEY- 307 PM CST SAT NOV 16 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 052 AND 068... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST OVER CENTRAL KANSAS. * TIMING...OF EXTREME GRASSLAND FIRE DANGER LEVELS ARE EXPECTED TO OCCUR SUNDAY FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS...WILL BE OUT OF THE NORTHWEST AT 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...WILL RANGE FROM 16 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$
3 follow-up statements
041 WWUS83 KICT 162119 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 319 PM CST SAT NOV 16 2013 KSZ032-033-047>052-067-068-082-171230- /O.CON.KICT.FW.W.0004.131117T1600Z-131118T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-KINGMAN- 319 PM CST SAT NOV 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 052 AND 068... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST OVER CENTRAL AND PORTIONS OF SOUTH-CENTRAL KANSAS. * TIMING...OF EXTREME GRASSLAND FIRE DANGER WILL OCCUR SUNDAY FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS...WILL BE OUT OF THE NORTHWEST AT 25 TO 35 MPH...WITH GUSTS UP TO 45 OR 50 MPH. * RELATIVE HUMIDITY...WILL RANGE FROM 16 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$
557 WWUS83 KICT 170857 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 257 AM CST SUN NOV 17 2013 KSZ053-069-083-180000- /O.EXA.KICT.FW.W.0004.131117T1600Z-131118T0000Z/ CHASE-BUTLER-SEDGWICK- 257 AM CST SUN NOV 17 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 053...069 AND 083... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * TIMING...OF EXTREME GRASSLAND FIRE DANGER WILL OCCUR FROM LATE THIS MORNING THROUGH THE AFTERNOON HOURS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ KSZ032-033-047>052-067-068-082-180000- /O.CON.KICT.FW.W.0004.131117T1600Z-131118T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-KINGMAN- 257 AM CST SUN NOV 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 052 AND 068... * EXTREME GRASSLAND FIRE DANGER...IS FORECAST. * TIMING...OF EXTREME GRASSLAND FIRE DANGER WILL OCCUR FROM LATE THIS MORNING THROUGH THE AFTERNOON HOURS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER PRODUCT. && $$ JAKUB
262 WWUS83 KICT 172327 RFWICT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 527 PM CST SUN NOV 17 2013 ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR ALL OF CENTRAL AND MUCH OF SOUTH-CENTRAL KANSAS... KSZ032-033-047>053-067>069-082-083-180030- /O.CAN.KICT.FW.W.0004.000000T0000Z-131118T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK- 527 PM CST SUN NOV 17 2013 ...RED FLAG WARNING IS CANCELLED FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...047...048...049...050... 051...052...053...067...068...069...082 AND 083... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE RED FLAG WARNING. NORTHWEST WINDS HAVE DIMINISHED CONSIDERABLY ACROSS KANSAS AND AS SUCH...THE RED FLAG WARNING...THAT HAD BEEN IN EFFECT FOR ALL OF CENTRAL AND MUCH OF SOUTH-CENTRAL KANSAS...HAS BEEN CANCELLED. $$ ES
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Nov 16, 3:01 PM CST, 6 minutes earlier.
Area forecast discussion, Nov 16, 3:01 PM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 301 PM CST SAT NOV 16 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 301 PM CST SAT NOV 16 2013 FORECAST HIGHLIGHTS FOCUS AROUND STRONG WINDS AND ELEVATED FIRE DANGER SUNDAY...WITH POTENTIALLY A BIG COOL DOWN AND LIGHT WINTRY PRECIPITATION BY LATE WEEK/WEEKEND. COLD FRONT WILL PASS SOUTHEAST ACROSS THE REGION THIS EVENING AND TONIGHT. ANTICIPATING A DRY FORECAST DUE TO WEAK INSTABILITY/CONVERGENCE AND CAPPING ISSUES...ALTHOUGH SHORT-RANGE GUIDANCE SUGGESTS AN ISOLATED STORM OR TWO POSSIBLE THIS EVENING OVER NORTHEAST/EAST-CENTRAL KS. OTHERWISE...WILL CONTINUE WIND ADVISORY A FEW MORE HOURS OVER SOUTHEAST KS...BUT ANTICIPATE EVENING SHIFT WILL BE ABLE TO CANCEL BY 5-6PM. ANTICIPATING WINDS TO SUBSIDE A TAD THIS EVENING...ALTHOUGH SOUTHERLY WINDS SHOULD PICK UP AGAIN OVERNIGHT...AS STRONG PRESSURE FALLS COMMENCE OVER THE MID- MISSOURI RIVER VALLEY IN RESPONSE TO STRENGTHENING LOW PRESSURE AHEAD OF APPROACHING SHORTWAVE ENERGY. STRONG/GUSTY NORTHWEST WINDS WILL SPREAD SOUTHEAST BY MID/LATE MORNING SUNDAY IN WAKE OF THE DEPARTING COLD FRONT. WILL LIKELY BE LOOKING AT A CRITICAL FIRE WEATHER DAY OVER CENTRAL KS SUNDAY...REFER TO FIRE WEATHER SECTION BELOW. FURTHERMORE...WILL ALSO ISSUE A WIND ADVISORY FOR THE SAME AREA...AS SUSTAINED SPEEDS OVER 30 MPH ARE LIKELY...WITH GUSTS UP TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL LIKELY BE FROM LATE MORNING THROUGH MID-AFTERNOON. WITH COLD ADVECTION COMMENCING...DAYTIME TEMPERATURES SHOULD BE 10-15 DEGREES COOLER THAN TODAY...BUT STILL WARMER THAN NORMAL. OTHERWISE...FAIRLY QUIET WEATHER AND SEASONABLE TEMPERATURES ANTICIPATED MON-TUE...AS ZONAL FLOW ALOFT SETS UP ACROSS THE REGION. SOUTHERLY WINDS SHOULD PICK UP AGAIN BY TUESDAY. A QUICK HITTING SHORTWAVE MAY ALLOW FOR SHOWER CHANCES TUE NIGHT-WED OVER SOUTHEAST KS...BUT ONLY LIGHT PRECIPITATION EXPECTED. ADK && .LONG TERM...(THURSDAY THROUGH SATURDAY) ISSUED AT 301 PM CST SAT NOV 16 2013 LOTS OF FORECAST UNCERTAINTY FROM LATE WEEK INTO THE WEEKEND...WITH CONTINUED BIG DIFFERENCES BETWEEN THE OPERATIONAL RUNS OF THE GFS AND ECMWF. WHILE THE OVERALL CONSENSUS IS FOR A COOL DOWN FROM THU AND BEYOND...ECMWF HAS BEEN ADVERTISING MUCH COLDER TEMPERATURES THAN THE GFS...SUPPORTING LOWS IN THE TEENS/20S AND HIGHS IN THE 20S/30S. FURTHERMORE...THE POTENTIAL FOR LIGHT WINTRY PRECIPITATION WILL BE INCREASING BY THU-THU NIGHT...ALTHOUGH CURRENT DATA FROM ALL MODELS SUPPORTS ONLY A MINOR EVENT AT BEST. AM TENDING TO SIDE WITH THE COLDER ECMWF...AS IT HAS BETTER SUPPORT FROM THE GEM AND NAEFS MODEL SOLUTIONS. HOWEVER...THE PROBABILITY OF ANY ONE SOLUTION VERIFYING IS LOW DUE TO WIDE ENSEMBLE SPREAD AND POOR RUN-TO-RUN AGREEMENT. STAY TUNED. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1146 AM CST SAT NOV 16 2013 SOUTH TO SOUTHWEST WINDS WILL PERSIST THROUGH MUCH OF THE DAY ACROSS MUCH OF SOUTH CENTRAL AND ESPECIALLY SOUTHEAST KANSAS WHERE A WIND ADVISORY REMAINS IN EFFECT THROUGH 00Z. CLEARING SKIES ARE ANTICIPATED ACROSS CENTRAL AND MUCH OF SOUTH CENTRAL KANSAS WHILE A MIX OF SUN AND CLOUDS WILL PREVAIL ACROSS SOUTHEAST KANSAS. TRANSIENT MVFR CONDITIONS WILL IMPROVE AT KCNU WITH VFR PREVAILING THROUGH 05-06Z. ANOTHER ROUND OF STRATUS WILL REMAIN POSSIBLE AFTER MIDNIGHT ACROSS SOUTHEAST KANSAS WHERE LOW LEVEL TRAJECTORIES WILL REMAIN MORE FAVORABLE AND MAINTAINED MVFR CIGS FROM 06Z-15Z AT KCNU WITH VFR PREVAILING ELSEWHERE. WINDS WILL VEER AND INCREASE DURING THE DAY ON SATURDAY. MWM && .FIRE WEATHER... ISSUED AT 301 PM CST SAT NOV 16 2013 CRITICAL FIRE WEATHER DAY ANTICIPATED SUNDAY OVER CENTRAL KS...DUE TO STRONG/GUSTY NORTHWEST WINDS AND VERY DRY AIR ADVECTING SOUTHEAST. GIVEN STRONG SUBSIDENCE AND DEEP MIXING...THINKING MOST MODEL GUIDANCE IS UNDER-DOING WIND SPEEDS AND LOW-LEVEL DRYING. CONSEQUENTLY...GIVEN AT LEAST 85-90% CURED GRASSLANDS...HIGH CONFIDENCE IN CRITICAL FIRE WEATHER CONDITIONS. WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 48 63 32 58 / 10 0 0 0 HUTCHINSON 46 61 30 58 / 10 0 0 0 NEWTON 47 61 31 57 / 10 0 0 0 ELDORADO 50 63 33 58 / 10 0 0 0 WINFIELD-KWLD 52 65 33 59 / 10 0 0 0 RUSSELL 39 58 26 58 / 0 0 0 0 GREAT BEND 40 59 27 58 / 0 0 0 0 SALINA 44 60 29 58 / 10 0 0 0 MCPHERSON 45 60 30 58 / 10 0 0 0 COFFEYVILLE 59 69 35 59 / 10 0 0 0 CHANUTE 58 66 34 58 / 10 0 0 0 IOLA 57 65 34 57 / 10 0 0 0 PARSONS-KPPF 59 67 34 58 / 10 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 6 PM CST SUNDAY FOR KSZ032-033- 047>052-067-068-082. WIND ADVISORY FROM 10 AM TO 6 PM CST SUNDAY FOR KSZ032-033- 047>052-067-068. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, Nov 16, 5:17 AM CST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 517 AM CST SAT NOV 16 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-171130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 517 AM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER FAR SOUTHEAST KANSAS MAINLY FOR THIS MORNING...STRONG OR SEVERE STORMS ARE NOT EXPECTED. STRONG SOUTH TO SOUTHWEST WINDS GUSTING OVER 35 MPH WILL RESULT IN VERY HIGH FIRE DANGER THIS AFTERNOON OVER CENTRAL AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION ON SUNDAY WITH STRONG NORTHWEST WINDS INCREASING BEHIND THE FRONT. THE COMBINATION OF DRY AIR SPREADING SOUTHWARD...AND THE GUSTY WINDS WILL CREATE VERY HIGH TO EXTREME GRASSLAND FIRE DANGER LEVELS SUNDAY AFTERNOON. PLEASE SEE LATEST FIRE WEATHER WATCH FOR MORE DETAILS. A STRONG UPPER LEVEL STORM SYSTEM IS EXPECTED TO TAKE SHAPE AND MOVE INTO THE REGION FOR THURSDAY AND FRIDAY. COLDER AIR POURING INTO THE BACK SIDE OF THIS SYSTEM COULD CHANGE THE RAIN OVER TO SNOW...PLEASE CHECK BACK FOR MORE DETAILS AND UPDATES ON THE POTENTIAL OF SNOW AFFECTING SOME OF THE REGION THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:39 AM CST | Fire Weather Watch | ICT | Barton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 3 more | 12 hr |
| Nov 16, 9:38 AM CST | Wind Advisory | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 7 hr |
| Nov 16, 3:15 PM CST | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Elk, Ellsworth and 14 more | 26 hr |
| Nov 16, 5:46 PM CST | Special Weather Statement | ICT | Cowley | 44 min |
Nearby
Red Flag Warnings in Kansas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.